MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Model Number 3L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation in process.
 
Event or Problem Description
The account generated a falsely elevated architect creatinine results of 2.25 and 2.20 mg/dl on a sample that tested beckman au480 creatinine method of 1.17 mg/dl.The sample was obtained after thombolysis treatment.The pre-treatment sample generated architect creatinine of 1.33 mg/dl and beckman enzymatic method of 1.39 mg/dl.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of all complaints associated with the creatinine assay, lot number 82313un16, and a review for complaint trends for the list number was performed.The review did not identify any trends associated with this issue.Additionally, labeling was reviewed and adequately addresses the issue under review.Based on this information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6557029
Report Number1628664-2017-00201
Device Sequence Number11046422
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public(01)00380740005979(17)171227(10)82313UN16
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2017
Device Model Number3L81-22
Device Catalogue Number03L81-22
Device Lot Number82313UN16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4); (B)(4).